# SDR DALA2025011300249

- Difficulty date: December 5, 2024
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- Aircraft time: 124,930 hours, 17,984 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Zone 10
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 185 BS 1809.5 BULKHEAD/ RH SPLICE FITTING /CRACKED HOLE. ER/A 573831 -14AD REV A REQUIRES SECTION III FOLLOW-ON INSPECTIONS FOR CONTINUED AIRCRAFT AIRWORTHINESS. CORRECTIVE ACTION: ER/A 573831-14AD REV A SECTION III FOLLOW-ON INSPECTIONS ARE REQUIRED ON OR BEFORE 3,000 FLIGHT CYCLES FROM LAST SECTION II INSPECTION OR 36 MONTHS FROM LAST SECTION II INSPECTION, WHICHEVER OCCURS FIRST. THEREAFTER, REPEAT SECTION III WITHIN EVERY 3,000 FLIGHT CYCLES OR 36 MONTHS, WHICHEVER OCCURS FIRST. (0694834)
